I have been experiencing zig zag flashing lights (average twice weekly) .More seriously I have Tia like attacks maybe 1 or 2 a month.3 this month and more severe.I was discharged after carotid artery surgery follow ups 18 months ago with Migraine diagnosis.I have AF and have experienced the Optical migraines within a couple of weeks of starting Edoxaban.
Migraines or Tia symptoms with Noacs - Anticoagulation UK
Have you been seen by an opthomalogist? I have the flashing light (as well as other visual symptoms) and for me, it is an issue with my eyes.
I am no help about the TIAs.
Have you talked with your doctor about these new symptoms that started after the new medication was added? Good luck to you.
You need to talk to your doctor as soon as possible.
Very frustrated with docs & specialists.Despite having carotid artery surgery a couple of years ago.on discharge Dec 2019.I was left with a diagnosis of migraine.As my visual migraines are not pre cursor to my Tia type attacks (could be days or weeks before) As these seem to be the reason for my migraine diagnosis I was hoping I could get evidence they are a possible side effect of the Edoxaban.Gp has said they bow to there knowledge and I must try migraine prevention medication before they can refer me again and then very long wait.Starting Amitriptyline tonight.
They might not be the side effect of your medication. They could be a different illness, for example antiphospholipid syndrome is known for causing migraine and headaches and it also cause blood clots so could give you TIAs. Either way, it is not a good idea to continue with this medication without your doctors approval. The amitriptyline should help your migraine once you get the dose right, it does with mine.
Doctors rule out clots as the medication edoxaban is an anticoagulant prescribed for Atrial fibrillation.Also say Can't be having Tia's as on anticoagulant.
I advise you to see your GP. Also, there are other medications you can try that might suit you better. Hope you get it sorted.
Not what you're looking for?
You may also like...
Anyone experienced fatigue that you put down to DOAC use?
I started Rivaroxaban a few months back...
for 2 weeks followed by rivaroxaban twice a day. There are no doubts that after these 3 weeks my...
just had 6 months on Warfarin for a CVST (blood clot in my brain) following brain surgery, sadly the
they share their memory? I m also having same problem last 4 months,but now my INR increase to 4.1...
obviously as patients the more we can help the better, if a person tests twice a month then surely...